# SDR ASAA0410387

- Difficulty date: September 2, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME CRACKED INBOARD FLANGE STATION 296.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
